Alert archive / Florida / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 191, NWS Jacksonville, FL

June 30, 2017Clay County, Putnam County, Saint Johns County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 30, 2017, 6:42 PM EDT for Clay County, Putnam County, Saint Johns County, Florida. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 30, 2017, 6:42 PM EDT (22:42 UTC)
Expired
Jun 30, 2017, 7:19 PM EDT
In force
37 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Clay County, FL, Putnam County, FL, Saint Johns County, FL

The radar

The Jacksonville radar (KJAX), 82 km from the middle of the area, began a volume at 22:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 10.7 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2017-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1373 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2017-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1373 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
774 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

814 
WUUS52 KJAX 302242
SVRJAX
FLC019-107-109-302330-
/O.NEW.KJAX.SV.W.0191.170630T2242Z-170630T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jacksonville FL
642 PM EDT FRI JUN 30 2017

The National Weather Service in Jacksonville has issued a

* Severe Thunderstorm Warning for...
  Southwestern St. Johns County in northeastern Florida...
  Northeastern Putnam County in northeastern Florida...
  East central Clay County in northeastern Florida...

* Until 730 PM EDT

* At 642 PM EDT, a severe thunderstorm was located near Picolata, or
  7 miles south of Green Cove Springs, moving southeast at 10 mph.

  HAZARD...60 mph wind gusts and penny size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Hastings, Bostwick, Federal Point, Picolata and Bakersville. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2967 8152 2968 8153 2966 8153 2982 8175
      2994 8165 2989 8138
TIME...MOT...LOC 2242Z 298DEG 7KT 2988 8165 

HAIL...0.75IN
WIND...60MPH
 
$$

AK
3 follow-up statements
972 
WWUS52 KJAX 302253
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
653 PM EDT FRI JUN 30 2017

FLC019-107-109-302330-
/O.CON.KJAX.SV.W.0191.000000T0000Z-170630T2330Z/
St. Johns FL-Putnam FL-Clay FL-
653 PM EDT FRI JUN 30 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR SOUTHWESTERN ST. JOHNS...NORTHEASTERN PUTNAM AND EAST CENTRAL
CLAY COUNTIES...

At 653 PM EDT, a severe thunderstorm was located near Bostwick, or 10
miles south of Green Cove Springs, moving southeast at 10 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Hastings, Bostwick, Federal Point, Picolata and Bakersville. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2982 8174 2993 8160 2990 8142 2989 8138
      2969 8151 2967 8152 2968 8153 2966 8153
TIME...MOT...LOC 2253Z 320DEG 9KT 2985 8163 

HAIL...0.75IN
WIND...60MPH
 
$$

AK
301 
WWUS52 KJAX 302302
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
702 PM EDT FRI JUN 30 2017

FLC019-107-109-302330-
/O.CON.KJAX.SV.W.0191.000000T0000Z-170630T2330Z/
St. Johns FL-Putnam FL-Clay FL-
702 PM EDT FRI JUN 30 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR SOUTHWESTERN ST. JOHNS...NORTHEASTERN PUTNAM AND EAST CENTRAL
CLAY COUNTIES...

At 702 PM EDT, a severe thunderstorm was located over Bostwick, or 10
miles northwest of Hastings, moving southeast at 10 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Hastings, Bostwick and Federal Point. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2982 8173 2989 8161 2979 8145 2969 8151
      2967 8152 2968 8153 2966 8153
TIME...MOT...LOC 2302Z 308DEG 7KT 2982 8165 

HAIL...0.75IN
WIND...60MPH
 
$$

AK
103 
WWUS52 KJAX 302319
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
719 PM EDT FRI JUN 30 2017

FLC019-107-109-302329-
/O.CAN.KJAX.SV.W.0191.000000T0000Z-170630T2330Z/
St. Johns FL-Putnam FL-Clay FL-
719 PM EDT FRI JUN 30 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN ST. JOHNS...
NORTHEASTERN PUTNAM AND EAST CENTRAL CLAY COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been cancelled.  However heavy rain is
still possible with this thunderstorm.

LAT...LON 2982 8173 2989 8161 2979 8145 2969 8151
      2967 8152 2968 8153 2966 8153
TIME...MOT...LOC 2316Z 298DEG 7KT 2980 8162 

$$

AK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 2:25 PM EDT, 4 hours 17 minutes earlier.

Area forecast discussion, Jun 30, 2:25 PM EDT, 4 hours 17 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
225 PM EDT Fri Jun 30 2017

.NEAR TERM /Through Saturday/...

Weak shortwave will pass just N of forecast area through Tonight
with upper ridge remains over FL peninsula. Expecting scattered to
numerous afternoon/evening showers and t-storms...with greatest
coverage between I-75 and I-95 corridors where sea breezes
converge...maintaining likely POP in this area til 00z along
with s-ctrl GA where increased coverage possible closer to the
shortwave...then a gradual decrease in hourly POP thru 06z.
Low temps in mid 70s looks good.

Saturday...another weak wave north of our area...with upper ridge
over FL. Anticipate similar weather compared to today...with greatest
late afternoon precipitation coverage between I-95 and Hwy 301.
as well as interior se GA along possible surface trough. Consensus
guidance supports high temp forecast in the lower 90s inland...near
90 coast.

.SHORT TERM /Sunday and Monday/...

Hot and humid conditions with scattered to numerous storms each
afternoon and evening. Light pressure gradient at the surface will
allow both seabreezes to push inland. Upper ridge axis will be
positioned just south of the area, so the steering flow should
push the storms back towards the Atlantic coast after the
seabreezes collide and storms increase in intensity and coverage.
The high moisture content and very unstable atmosphere will
support a few strong to severe storms each afternoon. Merging
cells will likely produce locally heavy rainfall, strong gusty
winds, and frequent lightning strikes. Temperatures will check in
just a little above normal for this time of year.

.LONG TERM /Tuesday through Friday/...

The summer-like pattern will persist into next week. A very moist
and unstable airmass with a slight weakness in the subtropical
ridge will help produce daily seabreeze storms over ne Fl/se Ga.
Scattered storms will become numerous over the interior where the
Gulf and Atlantic seabreeze fronts will merge by the early evening
hours. Temperatures will be near or just slightly above average
with above average storm chances for at least the first part of
the week. The upper ridge may shift northward into our area
Wednesday night into Thursday and this may draw up some drier air
which would result in more normal thunderstorm chances on
Thursday, especially across northeast Florida where drier air
aloft is possible.

&&

.AVIATION...Generally VFR conditions expected...except lower
conditions associated with scattered to numerous afternoon/early
evening SHRA/TSRA. Greatest coverage anticipated to be 20z-00z
period as sea breezes converge over inland TAF sites. Heavy rain
and gusty surface winds with storms.

&&

.MARINE...Surface ridge of high pressure will remain just S of our
waters...maintaining southerly 10-15kt winds and 2-4ft seas through
early next week.

.Rip Currents...Low risk expected through the weekend...but may be
briefly enhanced in typical threat areas...by piers...particularly
during afternoon sea breezes.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  74  93  74  95 /  50  40  20  40
SSI  77  89  77  91 /  60  50  30  40
JAX  75  92  75  93 /  50  60  30  40
SGJ  76  89  76  90 /  40  40  30  40
GNV  74  92  74  93 /  40  60  20  50
OCF  75  91  75  92 /  40  60  20  60

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...None.
&&

Wolf/Shuler/
Hazardous weather outlook, Jun 30, 2:50 AM EDT, 15 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Jacksonville FL
250 AM EDT Fri Jun 30 2017

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-011200-
Coastal waters from Altamaha Sound to Fernandina Beach FL out
20 NM-
Coastal waters from Fernandina Beach to St. Augustine FL out
20 NM-
Coastal waters from St. Augustine to Flagler Beach FL out 20 NM-
Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to
60 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM-
Hamilton-Suwannee-Columbia-Baker-Inland Nassau-Inland Duval-Union-
Bradford-Clay-St. Johns-Gilchrist-Alachua-Putnam-Flagler-Marion-
Coastal Nassau-Coastal Duval-Coffee-Jeff Davis-Bacon-Appling-
Wayne-Atkinson-Ware-Pierce-Brantley-Inland Glynn-Coastal Glynn-
Echols-Clinch-Charlton-Inland Camden-Coastal Camden-
250 AM EDT Fri Jun 30 2017

This Hazardous Weather Outlook is for Northeast Florida,
Southeast Georgia and the Adjacent Coastal Waters.

.DAY ONE...Today and Tonight...

Isolated thunderstorms will develop by early afternoon along both
the Atlantic and Gulf coasts, as well as across inland southeast
Georgia. Through the afternoon and into the evening, thunderstorm
coverage will increase across inland areas with locally heavy
rainfall possible especially between Interstate 75 and Interstate
95. A few stronger storms will be capable of producing gusty
winds up to 50 mph and excessive lightning.

Thunderstorms will drift back toward the Atlantic coast this
evening, with a gradual decrease in coverage and intensity
through midnight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Thunderstorms are possible each day. Locally heavy rainfall,
gusty winds and frequent lightning will be possible in the
strongest thunderstorms, mainly during the afternoon and evening.

High temperatures in the low to mid 90s this weekend and early
next week combined with high humidity will create heat index
values 100 to 105 degree.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

For additional information, visit the National Weather Service in
Jacksonville website on the internet at weather.gov/jax.

In the hours before

Special weather statement, Jun 30, 5:30 PM EDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
530 PM EDT FRI JUN 30 2017

GAZ152>154-165-166-302215-
Inland Glynn GA-Inland Camden GA-Coastal Glynn GA-Brantley GA-
Coastal Camden GA-
530 PM EDT FRI JUN 30 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CAMDEN...GLYNN AND
EAST CENTRAL BRANTLEY COUNTIES UNTIL 615 PM EDT...

At 530 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Waverly to 7 miles east of Woodbine.
Movement was northeast at 30 mph.

Excessive cloud-to-ground lightning and Wind gusts of 45 to 55 mph
can be expected along with possible minor damage.

Locations impacted include...
Brunswick, St. Simons Island, Woodbine, Dock Junction, Country Club
Estates, Waverly, Sea Island, Jekyll Island, Boys Estate and Dover
Bluff.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3119 8125 3110 8137 3095 8140 3091 8168
      3118 8183 3138 8155 3133 8147 3134 8147
      3133 8145 3133 8144 3131 8144 3128 8139
      3129 8139 3128 8138 3130 8137 3131 8134
      3128 8132 3128 8123
TIME...MOT...LOC 2130Z 237DEG 26KT 3115 8173 3094 8161

AK
Special weather statement, Jun 30, 5:35 PM EDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
535 PM EDT FRI JUN 30 2017

FLZ124-125-GAZ166-302215-
Coastal Duval FL-Coastal Nassau FL-Coastal Camden GA-
535 PM EDT FRI JUN 30 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN NASSAU...
NORTHEASTERN DUVAL AND SOUTHEASTERN CAMDEN COUNTIES UNTIL 615 PM
EDT...

At 535 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles southeast of Woodbine to Yulee to near
Fort Caroline. Movement was northeast at 10 mph.

Excessive cloud-to-ground lightning and Wind gusts of 45 to 55 mph
can be expected along with possible minor damage.

Locations impacted include...
St. Marys, Kingsland, Fernandina Beach, Kings Bay Base, Yulee,
Neptune Beach, San Pablo, Craig Field, Little Talbot Island and Fort
Caroline.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3028 8159 3089 8166 3091 8165 3095 8140
      3077 8142 3027 8138
TIME...MOT...LOC 2135Z 238DEG 8KT 3091 8161 3065 8157 3039 8156

AK
Special weather statement, Jun 30, 6:12 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
612 PM EDT FRI JUN 30 2017

GAZ136-153-302230-
Inland Glynn GA-Wayne GA-
612 PM EDT FRI JUN 30 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GLYNN AND
SOUTHEASTERN WAYNE COUNTIES UNTIL 630 PM EDT...

At 612 PM EDT, Doppler radar was tracking a strong thunderstorm over
Everett, or 12 miles west of Darien, moving northeast at 20 mph.

Excessive cloud-to-ground lightning and Wind gusts of 45 to 55 mph
can be expected along with possible minor damage.

Locations impacted include...
Everett and Mount Pleasant.

LAT...LON 3128 8162 3139 8180 3152 8166 3151 8166
      3149 8164 3149 8162 3147 8161 3145 8163
      3144 8161 3143 8161 3139 8157 3138 8155
      3138 8154 3135 8150
TIME...MOT...LOC 2212Z 224DEG 17KT 3136 8164

AK
Special weather statement, Jun 30, 6:17 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
617 PM EDT FRI JUN 30 2017

GAZ154-302230-
Coastal Glynn GA-
617 PM EDT FRI JUN 30 2017

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL GLYNN COUNTY UNTIL
630 PM EDT...

At 616 PM EDT, Doppler radar was tracking a strong thunderstorm near
Country Club Estates, or near St. Simons Island, moving northeast at
20 mph.

Wind gusts of 45 to 55 mph can be expected along with possible minor
wind damage.

Locations impacted include...
St. Simons Island, Sea Island and Boys Estate.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3121 8124 3112 8135 3132 8150 3134 8148
      3133 8145 3133 8144 3131 8144 3128 8139
      3129 8139 3128 8138 3130 8137 3131 8134
      3130 8133 3130 8134 3128 8132 3128 8126
      3127 8122
TIME...MOT...LOC 2216Z 224DEG 17KT 3125 8142

AK
Special weather statement, Jun 30, 6:35 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
635 PM EDT FRI JUN 30 2017

FLZ025-032-033-037-125-302315-
Inland Duval FL-St. Johns FL-Putnam FL-Clay FL-Coastal Duval FL-
635 PM EDT FRI JUN 30 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ST. JOHNS...NORTHEASTERN
PUTNAM...EAST CENTRAL CLAY AND SOUTHERN DUVAL COUNTIES UNTIL 715 PM
EDT...

At 635 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Durbin to near Switzerland to near
Picolata. Movement was east at 15 mph.

Excessive cloud-to-ground lightning and Wind gusts of 45 to 55 mph
can be expected along with possible minor damage.

Locations impacted include...
Green Cove Springs, World Golf Village, Bostwick, Federal Point,
Nocatee, South Ponte Vedra, Bayard, Durbin, Picolata and Guana River
State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3008 8132 3000 8131 2974 8149 2977 8177
      3002 8166 3016 8152
TIME...MOT...LOC 2235Z 276DEG 12KT 3010 8150 3001 8159 2989 8167

AK
Special weather statement, Jun 30, 6:38 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
638 PM EDT FRI JUN 30 2017

FLZ038-302330-
Flagler FL-
638 PM EDT FRI JUN 30 2017

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN FLAGLER COUNTY UNTIL 730
PM EDT...

At 638 PM EDT, Doppler radar was tracking a strong thunderstorm near
Bunnell, moving northeast at 15 mph.

Excessive cloud-to-ground lightning and Wind gusts of 45 to 55 mph
can be expected along with possible minor damage.

Locations impacted include...
Palm Coast, Flagler Beach, Bunnell, Beverly Beach and Espanola.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2948 8109 2946 8111 2946 8112 2943 8110
      2942 8111 2942 8114 2941 8115 2936 8115
      2928 8120 2939 8141 2961 8125
TIME...MOT...LOC 2238Z 208DEG 12KT 2939 8124

AK

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 8:24 PM EDTSpecial Weather StatementJAXMarion36 min
Jun 29, 9:36 PM EDTAreal Flood AdvisoryJAXMarion84 min
Jun 30, 1:52 PM EDTSpecial Weather StatementJAXSuwannee38 min
Jun 30, 2:31 PM EDTSpecial Weather StatementJAXColumbia29 min
Jun 30, 3:22 PM EDTSpecial Weather StatementJAXBaker38 min
Jun 30, 3:39 PM EDTSpecial Weather StatementJAXMarion36 min
Jun 30, 4:43 PM EDTSpecial Weather StatementJAXNassau32 min
Jun 30, 5:14 PM EDTSpecial Weather StatementJAXMarion31 min
Jun 30, 5:20 PM EDTSpecial Weather StatementJAXNassau25 min
Jun 30, 5:26 PM EDTSpecial Marine WarningJAX64 min
Jun 30, 5:35 PM EDTSpecial Weather StatementJAXNassau40 min
Jun 30, 5:45 PM EDTSpecial Marine WarningJAX90 min
Jun 30, 6:35 PM EDTSpecial Weather StatementJAXSaint Johns40 min
Jun 30, 6:38 PM EDTSpecial Weather StatementJAXFlagler52 min
Jun 30, 7:08 PM EDTSpecial Weather StatementJAXPutnam52 min

Nearby

Severe Thunderstorm Warnings in Florida, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.